# SDR AALA201904220004

- Difficulty date: April 18, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N910AN
- Make and model: Boeing 737823
- Aircraft serial: 29512
- Aircraft time: 59,361 hours, 23,896 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Part serial: 103658
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: BATTERY PACK FAILED OP"S CHECK AT LOCATION M1673, REMOVED AND REPLACED BATTERY PACK.
